# SDR USAA000812

- Difficulty date: June 12, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N283AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23116
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 45,953 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 2.25 INCH, AFT LOWER CORNER FORWARD SERVICE DOOR CUTOUT.  REPAIRED WITH DOUBLER AND FILLER PER SRM 53-30-3 AND 53-30-10.  (M)
